• If the url/link is for monetized objects, sites, sites selling items, etc., it is not allowed.
    We do have our site sponsors, who are allowed to utilize such.
    Thank you.

Weird symptoms, am I poisoned ?

Davis Carter

Banned
Banned
Joined
May 6, 2017
Messages
465
Reaction score
7
Points
0
So I've been into iodine for 2 months, when I switched to a brand of lugol's I got fever, sore throat, wet nose, loss of taste, it lasted 2 weeks, now my taste is not completely back

Could it have been radioactive ? should I test it ?! also my volume of semen is somewhere to 10% wth
 

closed289

Registered
Well Done !
Joined
Jan 6, 2019
Messages
223
Reaction score
1
Points
0
Yes, you are almost certainly poisoned. Take some more of it just to be sure though?
 

Davis Carter

Banned
Banned
Joined
May 6, 2017
Messages
465
Reaction score
7
Points
0
Yes, you are almost certainly poisoned. Take some more of it just to be sure though?

Please do explain to me what's the reason of making such *censored * posts ? if you don't have anything on topic to say ?
 
Last edited:

closed291

Retired Moderator, PEGym Hero, Member of the Mont
Joined
Mar 9, 2016
Messages
6,294
Reaction score
75
Points
0
Location
Z-City
Yes, you are almost certainly poisoned. Take some more of it just to be sure though?

Please stay on topic...We are here to help each other and sarcasm doesn't help to achieve the help the OP genuinely asking for.
 

not2big

Senior Super Moderator, PEGym Hero
Staff member
Well Done !
Joined
Jan 1, 2010
Messages
22,084
Reaction score
522
Points
133
Location
Jersey Shore
I took “original” Lugals for well over a year without any negative side effects. Lugals has been used by many people for many years. Perhaps you ordered from an unscrupulous source or your condition was caused by something else
 

Davis Carter

Banned
Banned
Joined
May 6, 2017
Messages
465
Reaction score
7
Points
0
Should I test it for radioactivity ? is it possible to be radioactive ? if so can I sue the pharmacy ?
 

CUSP82

Administrator PEGym
Staff member
Excellent !
Well Done !
Joined
Dec 15, 2009
Messages
34,813
Reaction score
1,513
Points
133
Location
In your face
No it's not radioactive.
 

Cd7777

Banned
Banned
Joined
May 24, 2018
Messages
515
Reaction score
6
Points
0
Man the theories people come up with....
 

CUSP82

Administrator PEGym
Staff member
Excellent !
Well Done !
Joined
Dec 15, 2009
Messages
34,813
Reaction score
1,513
Points
133
Location
In your face
It's just not that easy to get.
 

master-gauge

Senior Member, Member of the Month May 2016
Well Done !
Joined
Dec 21, 2013
Messages
1,985
Reaction score
18
Points
0
Location
Among The Pretty Gingers!!
How u know it was not radioactive ?
Because it is what u would take to counter act the effects of Radioactive poisoning, lol.. Head for the Doc right now if possible, and get some blood work explaining to them what u were taking..
 

not2big

Senior Super Moderator, PEGym Hero
Staff member
Well Done !
Joined
Jan 1, 2010
Messages
22,084
Reaction score
522
Points
133
Location
Jersey Shore
Did you purchase it from the north western section of Russia?
 

Ellford

Senior Member, Member of the Month Sept 2019
Well Done !
Joined
Oct 4, 2017
Messages
607
Reaction score
8
Points
0
So I've been into iodine for 2 months, when I switched to a brand of lugol's I got fever, sore throat, wet nose, loss of taste, it lasted 2 weeks, now my taste is not completely back

Could it have been radioactive ? should I test it ?! also my volume of semen is somewhere to 10% wth

If I had to wager, I'd say you've taken too much and have iodine toxicity.

Most people in the developed world don't need iodine supplements. Mind if I ask why you're taking it? Iodine is one supplement I'd never fuk around with, due to its affects on your thyroid and subsequent hormone production within the body.
 

DickerSchwanz

Senior Member, Member of the Month Sept 2015
Well Done !
Joined
May 28, 2015
Messages
1,750
Reaction score
26
Points
0
Iodine can chelate/release heavy metals from your body. That means this could possibly be a type of a "herxheimer reaction" which can feel like poisoning cause too much harmful stuff is released at once from your body.
 

Davis Carter

Banned
Banned
Joined
May 6, 2017
Messages
465
Reaction score
7
Points
0
If I had to wager, I'd say you've taken too much and have iodine toxicity.

Most people in the developed world don't need iodine supplements. Mind if I ask why you're taking it? Iodine is one supplement I'd never fuk around with, due to its affects on your thyroid and subsequent hormone production within the body.

because it's one of the main causes of weak erections : low iodine in body, also iodine painting the balls seemed to cause super erections , search it
 

DickerSchwanz

Senior Member, Member of the Month Sept 2015
Well Done !
Joined
May 28, 2015
Messages
1,750
Reaction score
26
Points
0
Is there any connection(timing?) between your eq problems as describe in other thread and the use of Iodine.
I could think of the (chemical)channel that created these "super erections" being over saturated. Don't use any iodine in this way if it caused you bad.
Look if you can find something that balances iodine cause if you use something too much another thing can go to low.(could me a metal -like- magnesium going down)
 

Big Al

Administrator, Editor, Male Enhancement Coach
Staff member
Excellent !
Extraordinaire !
Joined
Apr 19, 2008
Messages
32,098
Reaction score
1,094
Points
133
Website
www.maleenhancementcoach.com
From an internet search on iodine poisoning:

"Getting a very large dose of iodine (several grams, for example) can cause burning of the mouth, throat, and stomach; fever; stomach pain; nausea; vomiting; diarrhea; weak pulse; and coma."


If you're still experiencing issues it would be a good idea for you to seek out immediate medical attention!
 

Davis Carter

Banned
Banned
Joined
May 6, 2017
Messages
465
Reaction score
7
Points
0
Tx bros but I doubt it was toxicity, I only had fever that was gone and total loss of taste that barely recovered to this day after one month. I have no clue what was it , I ask again might it have been radioactive ? I might test it but it costs me a little..
 

Big Al

Administrator, Editor, Male Enhancement Coach
Staff member
Excellent !
Extraordinaire !
Joined
Apr 19, 2008
Messages
32,098
Reaction score
1,094
Points
133
Website
www.maleenhancementcoach.com
Tx bros but I doubt it was toxicity, I only had fever that was gone and total loss of taste that barely recovered to this day after one month. I have no clue what was it , I ask again might it have been radioactive ? I might test it but it costs me a little..

Why are you asking this question again? If you're concerned about some sort of potentially toxic effect you should get checked out by a medical professional ASAP!
 
Last edited: